# SDR DHL2007740539

- Difficulty date: June 17, 2007
- Submitted: June 17, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK N/R 053950, HORIZ MIDCHORD SUPPORT BEAM CORRODED AT BS 312 LT.  REMOVED HORIZONTAL BEAM SUPPORT BEAM IAW B727 SRM 51-30-2. DUE TO CORROSION BEING OUT OF LIMITS, IAW B727 SRM 53-10-1 FIG 1, FABRICATED NEW SUPPORT BEAM FROM AND10137-3001 7075-T6 PO NR 7212319 DIM 29.2 LENGTH IAW B727 SRM 53-10-2 FIG 2 AND BOEING DWG 65-18915 AND B727 SRM 51-20-1.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED NEW SUPPORT BEAM AT BS 312 L/H IAW B727 SRM 51-30-2.
